Format

Send to

Choose Destination

See 1 citation found using an alternative search:

Rev Med Suisse. 2012 Apr 18;8(337):830-5.

[Hypersensitivity to proton pump inhibitors].

[Article in French]

Author information

1
Service d'allergologie et immunologie clinique, HUG, 1211 Geneve 14. marcel.bergmann@hcuge.ch

Abstract

Hypersensitivity to proton pump inhibitors (PPI) is rare but potentially severe. An increase in hypersensitivity reactions to PPI is expected as these drugs are widely prescribed and some have become available over-the-counter. Allergy to PPI has to be considered in patients presenting anaphylaxis, late-type skin rashes, interstitial nephritis and other organ involvement suspicious to be drug-induced. Cross-reactivity between PPI is of concern, as they are closely related in structure. Skin prick- and intradermal testing are reliable tools to confirm immediate-type allergy to one PPI compound and search for safe alternatives. We review the literature on immediate and delayed hypersensitivity to these drugs.

PMID:
22594006
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center